# SDR CKSA98605

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 65B903772
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STIFFENER IN RT NR 1 PYLON HAS NUMEROUS AREAS OF CORROSION.  NDT VERIFIED OUT OF LIMITS.  REPAIRED IAW ASA CKF-PYL-017, CKF-PYL-029 & CKF-PYL-031 INCL ALL SUPP SHEETS.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, ASA TASK CARD NUMBER CKF-PYL-003.
